標題: Partition polytopes over 1-dimensional points
作者: Gao, B
Hwang, FK
Li, WCW
Rothblum, UG
應用數學系
Department of Applied Mathematics
關鍵字: partitions;polytopes;supermodular functions;system-assembly
公開日期: 1-六月-1999
摘要: We consider partitions of a finite set whose elements are associated with a single numerical attribute. For each partition we consider the vector obtained by taking the sums of the attributes corresponding to the elements in the parts (sets) of the partition, and we study the convex hulls of sets of such vectors. For sets of all partitions with prescribed number of elements in each set, we obtain a characterizing system of linear inequalities and an isomorphic representation of the face lattice. The relationship of the resulting class of polytopes to that of generalized permutahedra is explored.
URI: http://dx.doi.org/10.1007/s10107990019a
http://hdl.handle.net/11536/31316
ISSN: 0025-5610
DOI: 10.1007/s10107990019a
期刊: MATHEMATICAL PROGRAMMING
Volume: 85
Issue: 2
起始頁: 335
結束頁: 362
顯示於類別:期刊論文


文件中的檔案:

  1. 000081703000006.pdf